×

zbMATH — the first resource for mathematics

Fibrewise localization and completion. (English) Zbl 0429.55004

MSC:
55Q50 \(J\)-morphism
55P60 Localization and completion in homotopy theory
55R05 Fiber spaces in algebraic topology
55R15 Classification of fiber spaces or bundles in algebraic topology
55R35 Classifying spaces of groups and \(H\)-spaces in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. F. Adams, On the groups \?(\?). I, Topology 2 (1963), 181 – 195. · Zbl 0121.39704
[2] Guy Allaud, On the classification of fiber spaces, Math. Z. 92 (1966), 110 – 125. · Zbl 0139.16603
[3] A. K. Bousfield and D. M. Kan, Homotopy limits, completions and localizations, Lecture Notes in Mathematics, Vol. 304, Springer-Verlag, Berlin-New York, 1972. · Zbl 0259.55004
[4] R. Bruner, G. Lewis, J. P. May, J. McClure and M. Steinberger, \( {H_\infty }\) ring spaces and their applications, Lecture Notes in Math., Springer-Verlag, Berlin and New York, in preparation. · Zbl 0585.55016
[5] Albrecht Dold, Partitions of unity in the theory of fibrations, Ann. of Math. (2) 78 (1963), 223 – 255. · Zbl 0203.25402
[6] -, Halbexact Homotopiefunktoren, Lecture Notes in Math., vol. 12, Springer-Verlag, Berlin and New York, 1966.
[7] Edward Fadell, The equivalence of fiber spaces and bundles, Bull. Amer. Math. Soc. 66 (1960), 50 – 53. · Zbl 0104.39703
[8] Henry H. Glover and Guido Mislin, Immersion in the metastable range and 2-localization, Proc. Amer. Math. Soc. 43 (1974), 443 – 448. · Zbl 0282.57019
[9] Daniel Henry Gottlieb, The total space of universal fibrations, Pacific J. Math. 46 (1973), 415 – 417. · Zbl 0256.55015
[10] Peter Hilton, Guido Mislin, and Joe Roitberg, Localization of nilpotent groups and spaces, North-Holland Publishing Co., Amsterdam-Oxford; American Elsevier Publishing Co., Inc., New York, 1975. North-Holland Mathematics Studies, No. 15; Notas de Matemática, No. 55. [Notes on Mathematics, No. 55]. · Zbl 0323.55016
[11] I. M. James, The space of bundle maps, Topology 2 (1963), 45 – 59. · Zbl 0114.39904
[12] Peter J. Kahn, Mixing homotopy types of manifolds, Topology 14 (1975), no. 3, 203 – 216. · Zbl 0327.57008
[13] J. M. Boardman and R. M. Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Mathematics, Vol. 347, Springer-Verlag, Berlin-New York, 1973. J. P. May, The geometry of iterated loop spaces, Springer-Verlag, Berlin-New York, 1972. Lectures Notes in Mathematics, Vol. 271. · Zbl 0285.55012
[14] J. Peter May, Classifying spaces and fibrations, Mem. Amer. Math. Soc. 1 (1975), no. 1, 155, xiii+98. · Zbl 0321.55033
[15] J. Peter May, \?_{\infty } ring spaces and \?_{\infty } ring spectra, Lecture Notes in Mathematics, Vol. 577, Springer-Verlag, Berlin-New York, 1977. With contributions by Frank Quinn, Nigel Ray, and Jørgen Tornehave. · Zbl 0345.55007
[16] -, The homotopical foundations of algebraic topology, Academic Press, New York (in preparation).
[17] John Milnor, On spaces having the homotopy type of a \?\?-complex, Trans. Amer. Math. Soc. 90 (1959), 272 – 280. · Zbl 0084.39002
[18] Rolf Schön, Fibrations over a CWh-base, Proc. Amer. Math. Soc. 62 (1976), no. 1, 165 – 166 (1977). · Zbl 0346.55020
[19] James Stasheff, A classification theorem for fibre spaces, Topology 2 (1963), 239 – 246. · Zbl 0123.39705
[20] Dennis Sullivan, Genetics of homotopy theory and the Adams conjecture, Ann. of Math. (2) 100 (1974), 1 – 79. · Zbl 0355.57007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.